
Osef Oral Suspension
Manufacturer
Apcon Remedies
Salt Composition
Aceclofenac (50mg/5ml) + Paracetamol (125mg/5ml)
Key Information
Short Description
Osef Oral Suspension helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Dosage Form
Oral Suspension
Introduction
Osef Oral Suspension is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children. It is available in the form of an oral suspension.
Directions for Use
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
Safety Information
Side Effects
No common side effects listed.
How it works
Osef Oral Suspension comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Quick Tips
Give plenty of fluids to your child to ensure proper body hydration. Give your child a balanced diet. Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Related Medicines

Assert P Oral Suspension

Acerav P Oral Suspension

Acevil-P Oral Suspension

Acevak Oral Suspension

Aciclaz-P Oral Suspension

Peracifa Oral Suspension

Nex Plus Oral Suspension

Avifenac-P Oral Suspension Mango

Vunnak P Oral Suspension
